# SDR SWIA201439171

- Difficulty date: August 17, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 15159
- Aircraft time: 16,753 hours, 10,639 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT APPROACH,  F/A CALLED AND SAID THERE WAS SMOKE IN THE CABIN 30 SECONDS AFTER RT PACK HI TEMP MESSAGE.  LANDED, F/A REPORTED NO MORE SMOKE AND TAXIED TO GATE.  VISUAL INSPECTION OF PACK EQUIPMENT BAY. NO FOUND SIGNS OF FIRE. RAN BOTH ENGINES AND APU NO SIGNS OF SMOKE.  OPS CHECK ON CABIN LIGHTS NO SMOKE.
